# SDR SWAA001913

- Difficulty date: October 2, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 58,462 hours, 62,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STR 10L CRACKED AT BS 295.  REPAIRED STR PER MM.
